CSN Login
Members Online: 9

You are here

Glioblastoma

Rlmbuddy
Posts: 1
Joined: Apr 2017

Experiences with glioblastoma II on radiation and temodar following surgery

cityofcompton
Posts: 1
Joined: May 2017

I'm 33, diagnosed with GBM stage 4, wife and three kids, mortgage, the who nine yards. 

My diagnoses was sometime in February. Had brain surgery, entire turmor was removed, and thus began temodar, radiation, and something a little extra.

So straight off, temodar won't make you tired (well depeneding on your age it could). But once you get to about to week 3 or 4 of radiation you start getting your butt kicked.It's like slapping you in your face until you're laying on the ground and then having their foot kicik you in the gut kicked. It's like you just want to cry because you don't understand howy your body cannot have any energy! For me it started at week 5. I have 6 more days of radiation and then I'll be done - and I can't freaking wait!

The other thing I mentioned above is a drug called Nivolumab an immunotherapy drug. I'm in the clinical trial for it, I just don't know if I'm getting it or not ( I think I am). Which would explain all the other crazy side effects I'm having!

 

Cheers buddy,

 

James

Kiesmuse
Posts: 12
Joined: Apr 2017

aww i hope you get better soon. :) 

clgoelzer
Posts: 6
Joined: Jul 2017

How's it going James? Are things getting any easier? What's the latest news?

Subscribe to Comments for "Glioblastoma "